# SDR DLL16950949

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Disbonded
- Location: Bs 1605-1625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND TEAR STRAP DISBONDED AT FS 1605 AND 1625 BETWEEN STRINGER 29 AND 30.  REPAIRED PER SRM 53-31-00 FIG 804.
